Journal of Mathematics of Kyoto University

Global in time behavior of viscous surface waves: horizontally periodic motion

Takaaki Nishida, Yoshiaki Teramoto, and Hideaki Yoshihara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 44, Number 2 (2004), 271-323.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283555

Digital Object Identifier
doi:10.1215/kjm/1250283555

Mathematical Reviews number (MathSciNet)
MR2081074

Zentralblatt MATH identifier
1095.35028

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 35B40: Asymptotic behavior of solutions 76D03: Existence, uniqueness, and regularity theory [See also 35Q30] 76D33: Waves

Citation

Nishida, Takaaki; Teramoto, Yoshiaki; Yoshihara, Hideaki. Global in time behavior of viscous surface waves: horizontally periodic motion. J. Math. Kyoto Univ. 44 (2004), no. 2, 271--323. doi:10.1215/kjm/1250283555. https://projecteuclid.org/euclid.kjm/1250283555


Export citation